# SDR C2XA10IA221

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 26,860 hours, 25,062 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10403790
- Condition: Overheated
- Location: Nr 2
- Part time: 10,933 hours, 6,082 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2735 THE CREW REPORTED A NUMBER TWO BATTERY OVERTEMP INDICATION ON DESCENT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO MAIN BATTERY.  OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
